# SDR AALA2019111989003

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 31,478 hours, 12,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN AFT LEFT DOOR WAS MISSING. MAINTENANCE REPLACED EXIT SIGN PER AMM 33-51-01.
